MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Le infezioni in medicina · 2006

[Hyperlactacidemia during antiretroviral therapy: frequency and clinical-therapeutic correlations].

Manfredi R, Calza L, Chiodo F

Аннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

While asymptomatic hyperlactacidemia is quite a frequent phenomenon among HIV-infected patients treated with highly active antiretroviral therapy (HAART), lactic acidosis is a rare, but potentially life-threatening occurrence. Epidemiology, clinical and laboratory presentation, evolution, and outcome of this phenomenon are currently under intensive investigation, and the most likely pathogenetic pathways seem to involve mitochondrial toxicity prompted by the administration of nucleoside reverse transcriptase inhibitors. Our case-control study on an extensive, single centre population treated for HIV infection provides novel insights on these emerging issues, reported and discussed on the basis of the most recently published findings.

Для цитирования: Manfredi R, Calza L, Chiodo F. [Hyperlactacidemia during antiretroviral therapy: frequency and clinical-therapeutic correlations].. Le infezioni in medicina. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.